# SDR SWIA201025164

- Difficulty date: November 10, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 20,497 hours, 17,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  (FLT 6898)  RELAMPED EMERGENCY LIGHT.
